im 33 female i have addisons and a seizure dysorder in the last yr i have had to have 12 blood transfusions but the dr cant tell me why i keep needing them i take topamax 200mg twice a day and hydrocortizon 20mg twice a day over thanksgiving i got a tummy bug and had an addrinal crises and ended up in the hospital for 4 day and another 3 units of blood i beg to get out of the hospital on the 4th day cause i have a 2 yr old and a job i had to get back to just to realize i should have stayed a little longer to make sure i was really over what was going on now its a week later and i have increased my hydrocortizon increased salt but feel terrible the blood work shows everything in on the low side of normal but still in the normal range so what do i do nothing is low enough for the dr to do anything about but the big problem is that i know if i let it go on and just let them all get lower and lower i will start having the seizurs and thats really bad and i end up back in the hospital so what do i do and why am i not making platelets and if i am why is my body destroying them help
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.